Article
Fixed Point Theorems for Chatterjea Type F-Contraction on Closed Ball
Authors
, and
Abstract
The notions of Chatterjea type $F$-contraction and Chatterjea type ($\alpha - \eta - AF$)-contraction on closed ball are introduced. Two fixed point theorems in the framework of complete partial metric spaces are obtained. Some comparative examples are constructed to illustrate the novelty of these results. Our results provide substantial generalizations and improvements of several well known results existing in the comparable literature.
Keywords
fixed point, F and (α − η − AF) contractions, Closed ball, complete partial metric space
Citation
Nazam, M., Arshad, M., & Hussain, A. (2017). Fixed point theorems for chatterjea type f-contraction on closed ball. Journal of Analysis & Number Theory, 5(1), 27–34. https://doi.org/10.18576/jant/050105
M. Nazam, M. Arshad and A. Hussain, “Fixed point theorems for chatterjea type f-contraction on closed ball,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 27–34, 2017, doi: 10.18576/jant/050105.
Nazam M, Arshad M, Hussain A. Fixed point theorems for chatterjea type f-contraction on closed ball. Journal of Analysis & Number Theory. 2017;5(1):27–34. doi:10.18576/jant/050105.
Nazam, M., Arshad, M. and Hussain, A. (2017), ‘Fixed point theorems for chatterjea type f-contraction on closed ball’, Journal of Analysis & Number Theory, 5(1), pp. 27–34. Available at: https://doi.org/10.18576/jant/050105.
Nazam, Muhammad, et al. “Fixed Point Theorems for Chatterjea Type F-contraction on Closed Ball.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 27–34. https://doi.org/10.18576/jant/050105.
Nazam, Muhammad, Muhammad Arshad, and Aftab Hussain. “Fixed Point Theorems for Chatterjea Type F-contraction on Closed Ball.” Journal of Analysis & Number Theory 5, no. 1 (2017): 27–34. https://doi.org/10.18576/jant/050105.
Export citation
Published by: Engineering Journals


